# SDR 99UAL900651

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Engine: Ge CFM56*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING THE AIRCRAFT FOR MAINTENANCE, THE LEFT-HAND WING HIT A BLAST FENCE, SHEARING OFF THE WING TIP ASSEMBLY AND DAMAGING THE FRONT SPAR LOWER CHORD, LOWER WING SKIN AND THE OUTBOARD FIXED LEADING EDGE SKIN.  *S/D*  REPLACED THE WING TIP ASSEMBLY AND FIXED LEADING EDGE.  REPAIRED THE FRONT SPAR LOWER CHORD AND THE WING SKIN.
